Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 105, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Apr 11, 2015, 11:03 PM EDT for 4 counties in Indiana. It took effect at Apr 12, 2015, 8:00 AM EDT. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2015, 11:03 PM EDT (03:03 UTC)
- In effect from
- Apr 12, 2015, 8:00 AM EDT
- Expired
- Apr 13, 2015, 9:12 AM EDT
- In force
- 25 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fountain County, IN, Parke County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 102 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Covington (CVGI3). The gauge peaked at 15.18 ft at Apr 12, 2015, 8:00 AM EDT.
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03336000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
880
WGUS43 KIND 120303
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1103 PM EDT SAT APR 11 2015
...The National Weather Service in Indianapolis has issued a Flood
Warning for a portion of the following river in central and
southern
Indiana...
Wabash River...
.Lowland flooding will briefly occur early Sunday morning through
Sunday evening in the Covington area due to recent rain.
Precautionary and Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-165-171-130303-
/O.NEW.KIND.FL.W.0105.150412T1200Z-150413T1312Z/
/CVGI3.1.ER.150412T1200Z.150412T1800Z.150413T0112Z.UU/
1103 PM EDT SAT APR 11 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Covington.
* from Sunday morning to Monday morning.
* At 10:45 PM Saturday the stage was 14.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 16.2 feet by tomorrow early afternoon. The river
will fall below flood stage by tomorrow late evening.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$2 follow-up statements
521
WGUS83 KIND 120306
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1106 PM EDT SAT APR 11 2015
...A Flood Warning continues for portions of the following rivers in
Indiana...
East Fork White River...Muscatatuck River...Wabash River...White
River...
.Widespread flooding of streams and rivers will continue in central,
western, and southern Indiana through the weekend. After Monday,
flooding will be mostly confined to western and southern Indiana.
Streams in much of central Indiana were at their highest levels
for this year. Flooding in southern and western Indiana will not
exceed levels seen in March. Flooding in southwest Indiana will
extend beyond April 20.
Flooding will affect some local roads...low agricultural land and
some river parks through Saturday in central Indiana and much longer
in southern and western Indiana.
The week of April 6 has been wet in east central Illinois and central
and southern Indiana. Much of the area received 1 to over 4 inches
of rain. The weekend will be dry but rain will return next week.
Precautionary and Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-130306-
/O.CON.KIND.FL.W.0087.000000T0000Z-150414T0224Z/
/SERI3.1.ER.150410T0724Z.150412T0100Z.150413T1424Z.UU/
1106 PM EDT SAT APR 11 2015
The Flood Warning continues for
The East Fork White River at Seymour.
* until Monday evening.
* At 10:00 PM Saturday the stage was 15.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late Monday morning.
* At 16.0 feet...Extensive lowland flooding affecting agricultural
lands. Many county and state roads in flood plain become
impassable by high water. These include SR 235 East of Medora...SR
258 East of Cortland...County Road 725 N and possibly State Road 39
South of Tampico. High water affects county roads near Vallonia
and Shields...Ewing Road near Brownstown...County road 525 North
near Seymour wastewater treatment plant...Honeytown Road and
possibly state roads 250 East of Dudleytown and 256 west of Austin.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC093-101-130306-
/O.CON.KIND.FL.W.0059.000000T0000Z-150416T1047Z/
/BEDI3.1.ER.150406T0336Z.150414T0600Z.150415T2247Z.UU/
1106 PM EDT SAT APR 11 2015
The Flood Warning continues for
The East Fork White River near Rivervale.
* until Thursday morning.
* At 10:30 PM Saturday the stage was 19.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow early afternoon and
continue to rise to near 21.4 feet by Tuesday morning. The river
will fall below flood stage by Wednesday evening.
* At 22.0 feet...A few local county roads begin to flood and are
impassable. These include Buddha Road south of the gage and
Lawrenceport Road. All local roads across the East Fork of the
White River are threatened by high water, and some are closed.
Flooding of agricultural lands in Lawrence County is in progress.
&&
LAT...LON 3880 8618 3878 8631 3882 8643 3877 8646
3872 8631 3878 8613
$$
INC071-093-175-130306-
/O.CON.KIND.FL.W.0062.000000T0000Z-150418T0700Z/
/WHLI3.1.ER.000000T0000Z.150414T1200Z.150418T0100Z.UU/
1106 PM EDT SAT APR 11 2015
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* until Saturday April 18.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.8
feet Tuesday morning.
* At 20.0 feet...High water is noticed along the river. Flood waters
in a few backyards. A few roads are flooded.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$
INC055-105-119-130306-
/O.CON.KIND.FL.W.0075.000000T0000Z-150414T1400Z/
/SPNI3.1.ER.150410T0534Z.150412T0015Z.150414T0200Z.UU/
1106 PM EDT SAT APR 11 2015
The Flood Warning continues for
The White River at Spencer.
* until Tuesday morning.
* At 10:30 PM Saturday the stage was 17.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* At 17.5 feet...Lowest portions of Trails 1 and 7 flood in McCormicks
State Park. Extensive backwater in Rattlesnake, Fall, McCormicks,
Limestone, Big and Bean Blossom Creeks with overflow flooding crops
or hay.
&&
LAT...LON 3936 8666 3933 8674 3913 8696 3911 8692
3928 8675 3934 8665
$$
INC027-055-083-130306-
/O.CON.KIND.FL.W.0076.000000T0000Z-150416T0224Z/
/ELLI3.1.ER.000000T0000Z.150412T1200Z.150415T1424Z.UU/
1106 PM EDT SAT APR 11 2015
The Flood Warning continues for
The White River at Elliston.
* until Wednesday evening.
* At 8:00 AM Saturday the stage was 22.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.4 feet by
tomorrow early afternoon. The river will fall below flood stage
late Wednesday morning.
* At 23.5 feet...CR 100N leading to Shawnee Field floods. High water
affecting other roads near the White River in Greene County also.
Extensive flooding of river bottomlands.
&&
LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
3908 8694 3912 8692
$$
INC027-055-083-130306-
/O.CON.KIND.FL.W.0077.000000T0000Z-150415T1720Z/
/NWBI3.1.ER.150410T1733Z.150413T0000Z.150415T0520Z.UU/
1106 PM EDT SAT APR 11 2015
The Flood Warning continues for
The White River at Newberry.
* until Wednesday afternoon.
* At 10:30 PM Saturday the stage was 15.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.4 feet by
tomorrow evening. The river will fall below flood stage early
Wednesday morning.
* At 17.0 feet...Flood waters blocks access and begins to surround
about 5 to 10 river cabins on south side of the river just
southwest of Newberry.
&&
LAT...LON 3900 8696 3894 8708 3887 8715 3885 8712
3892 8700 3900 8694
$$
INC027-051-083-125-130306-
/O.CON.KIND.FL.W.0078.000000T0000Z-150417T0636Z/
/FREI3.1.ER.150410T2202Z.150413T1800Z.150416T1836Z.UU/
1106 PM EDT SAT APR 11 2015
The Flood Warning continues for
The White River at Edwardsport.
* until late Thursday night.
* At 7:00 PM Saturday the stage was 17.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.5 feet by
Monday evening. The river will fall below flood stage Thursday
early afternoon.
* At 20.0 feet...Water is at Critical levels for makeshift levees.
Most of bottomlands flood. Old Vincennes road and State Road 358
between Plainville and Edwardsport are impassable by several feet.
High water surrounds river cabins. This type of flood occurs on
average about once a year.
&&
LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
3877 8723 3885 8712
$$
ILC185-INC027-051-083-125-130305-
/O.CON.KIND.FL.W.0067.000000T0000Z-150419T1800Z/
/PTRI3.1.ER.000000T0000Z.150415T0600Z.150419T0600Z.UU/
1106 PM EDT SAT APR 11 2015
The Flood Warning continues for
The White River at Petersburg.
* until Sunday April 19.
* At 10:30 PM Saturday the stage was 19.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.7 feet by
Wednesday early afternoon. The river will fall below flood stage
early Sunday morning.
* At 20.9 feet...During June 2010 State Road 257 south of Washington
began to flood at this crest level at Petersburg after Shoals
crested at 18.19 feet. About a week later Petersburg crested at
21.34 feet...about one half foot higher...but the water did not
reach State Road 257 after Shoals crested at 15.59 feet...about 2.5
feet lower. Lost River did not contribute much water during this
June flood and locally it was not extremely wet.
&&
LAT...LON 3855 8726 3855 8739 3854 8744 3851 8744
3850 8727 3855 8723
$$
ILC185-INC051-083-130305-
/O.CON.KIND.FL.W.0068.000000T0000Z-150420T1342Z/
/HAZI3.1.ER.000000T0000Z.150416T0000Z.150420T0142Z.UU/
1006 PM CDT SAT APR 11 2015
The Flood Warning continues for
The White River at Hazleton.
* until Monday April 20.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.2
feet Wednesday evening.
* At 22.0 feet...In agricultural season, extensive flooding of
bottomlands and some of the higher bottomlands is in progress.
High water surrounds Residents in river cabins. Oil fields and
local roads flood.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$
INC045-121-157-165-171-122100-
/O.CON.KIND.FL.W.0104.000000T0000Z-150412T2100Z/
/LAFI3.1.ER.150411T1300Z.150412T0001Z.150412T0900Z.UU/
1106 PM EDT SAT APR 11 2015
The Flood Warning continues for
The Wabash River at Lafayette.
* until Sunday afternoon.
* At 10:46 PM Saturday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-130305-
/O.CON.KIND.FL.W.0105.150412T1200Z-150413T1312Z/
/CVGI3.1.ER.150412T1200Z.150412T1800Z.150413T0112Z.UU/
1106 PM EDT SAT APR 11 2015
The Flood Warning continues for
The Wabash River at Covington.
* from Sunday morning to Monday morning.
* At 10:45 PM Saturday the stage was 14.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 16.2 feet by tomorrow early afternoon.the river
will fall below flood stage by tomorrow late evening.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-130305-
/O.CON.KIND.FL.W.0081.000000T0000Z-150414T1800Z/
/MTZI3.1.ER.150410T0440Z.150413T0000Z.150414T0600Z.UU/
1106 PM EDT SAT APR 11 2015
The Flood Warning continues for
The Wabash River at Montezuma.
* until Tuesday afternoon.
* At 10:45 PM Saturday the stage was 14.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.8 feet by
tomorrow evening. The river will fall below flood stage early
Tuesday morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
ILC033-101-INC083-153-130305-
/O.EXT.KIND.FL.W.0084.000000T0000Z-150416T1930Z/
/HUTI2.1.ER.000000T0000Z.150414T1200Z.150416T0730Z.UU/
1006 PM CDT SAT APR 11 2015
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Thursday afternoon.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.8
feet Tuesday morning.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-130305-
/O.EXT.KIND.FL.W.0085.000000T0000Z-150416T2000Z/
/RVTI3.1.ER.150410T1503Z.150411T1845Z.150416T0800Z.UU/
1106 PM EDT SAT APR 11 2015
The Flood Warning continues for
The Wabash River at Riverton.
* until Thursday afternoon.
* At 10:00 PM Saturday the stage was 16.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday morning.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$
ILC047-059-185-193-INC051-083-129-130305-
/O.CON.KIND.FL.W.0091.000000T0000Z-150419T2100Z/
/MCRI2.1.ER.150410T2310Z.150415T1200Z.150419T0900Z.NO/
1006 PM CDT SAT APR 11 2015
The Flood Warning continues for
The Wabash River at Mount Carmel.
* until Sunday April 19.
* At 9:45 PM Saturday the stage was 20.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.3 feet by
Wednesday early afternoon. The river will fall below flood stage
Sunday morning.
* At 22.0 feet...Flood waters begin to affect residents of East Mt.
Carmel, Indiana. Fifth Street that parallels river closes. Twin
restaurant along the river also closes. Several local river roads
flood.
&&
LAT...LON 3847 8777 3827 8800 3822 8800 3822 8794
3828 8781 3846 8765
$$419
WGUS83 KIND 121422
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1022 AM EDT SUN APR 12 2015
...The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...
Wabash River...
.The river levels have fallen below flood stage on the Wabash River
at Lafayette and Covington.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-121452-
/O.CAN.KIND.FL.W.0104.000000T0000Z-150412T2100Z/
/LAFI3.1.ER.150411T1300Z.150412T0001Z.150412T1015Z.UU/
1022 AM EDT SUN APR 12 2015
The Flood Warning is cancelled for
The Wabash River at Lafayette.
* At 9:30 AM Sunday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 6:15 AM Sunday.
* Forecast...The river will continue to fall to 8.9 feet by tomorrow
morning.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-121452-
/O.CAN.KIND.FL.W.0105.000000T0000Z-150413T1312Z/
/CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1022 AM EDT SUN APR 12 2015
The Flood Warning is cancelled for
The Wabash River at Covington.
* At 9:45 AM Sunday the stage was 15.2 feet.
* Flood stage is 16.0 feet.
* Forecast...The river crested below flood stage at 15.2 feet. The
river will fall to 13.9 feet by .
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 11, 10:49 PM EDT, 14 minutes earlier.
Area forecast discussion, Apr 11, 10:49 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1049 PM EDT SAT APR 11 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 341 PM EDT SAT APR 11 2015 HIGH PRESSURE WILL PROVIDE DRY AND SEASONABLE WEATHER INTO SUNDAY. A COLD FRONT WILL BRING CHANCES FOR RAIN SUNDAY NIGHT INTO MONDAY NIGHT. ANOTHER FRONT WILL BRING ADDITIONAL CHANCES FOR RAIN WEDNESDAY THROUGH FRIDAY. TEMPERATURES WILL GENERALLY BE NEAR TO ABOVE AVERAGE. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 1003 PM EDT SAT APR 11 2015 UPDATE... HIGH PRESSURE IS CENTERED OVER THE OHIO VALLEY AND CONTINUES TO RESULT IN DRY CONDITIONS. DID NOT MAKE ANY SIGNIFICANT CHANGES TO PREVIOUS FORECAST...JUST INCREASED CLOUD COVER SLIGHTLY OVER THE FAR SOUTHWEST COUNTIES. THIS SHOULD HAVE LITTLE IMPACT ON RADIATIONAL COOLING THOUGH...AND OVERNIGHT LOWS ARE STILL PROJECTED TO DROP INTO THE UPPER 30S/LOW 40S. CURRENTLY...TEMPS ARE GENERALLY IN THE UPPER 40S/LOW 50S. UPDATED GRIDS HAVE BEEN SENT. PREVIOUS DISCUSSION... STAYED CLOSE TO A MODEL BLEND FOR LOWS TEMPERATURES TONIGHT BUT WENT SLIGHTLY LOWER DUE PERHAPS TO A LITTLE RADIATIONAL COOLING. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... ISSUED AT 341 PM EDT SAT APR 11 2015 STAYED CLOSE TO A MODEL BLEND FOR TEMPERATURES THIS PERIOD WITH A FEW MINOR TWEAKS THANKS TO THE CLOUD AND RAIN COVERAGE DUE TO THE COLD FRONT PROJECTED TO MOVE THRU MAINLY ON MONDAY. BACK TO THE BEGINNING OF THE PERIOD...SUNDAY WILL BE ANOTHER BEAUTIFUL PARTLY SUNNY DAY WITH EVEN WARMER HIGHS THAN SATURDAY...IN THE UPPER 60S TO AROUND 70. THEN A COLD FRONT WILL APPROACH THE AREA SUNDAY NIGHT AND DUE TO DECENT ISENTROPIC LIFT AHEAD OF THE BOUNDARY A FEW SHOWERS MAY BE POSSIBLE MAINLY AFTER MIDNIGHT ACROSS THE WESTERN COUNTIES OF CENTRAL INDIANA. THE BULK OF THE FRONT IS STILL EXPECTED TO MOVE THROUGH MONDAY MORNING THROUGH THE LATE AFTERNOON...PRODUCING WIDESPREAD CHANCES FOR SHOWERS AND THUNDERSTORMS. THE SET UP AND WEAK INSTABILITY DOES NOT FAVOR SEVERE THUNDERSTORMS AT THIS TIME...AND CENTRAL INDIANA IS NOT IN AN OUTLOOK. DRY AND WARM WEATHER RETURNS TUESDAY WHICH WILL BE A BRIEF RESPITE FROM THE ON/OFF CHANCES FOR SHOWERS AND THUNDERSTORMS THAT WILL LATER DOMINATE THE REST OF THE WEEK. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 221 PM EDT SAT APR 11 2015 ECMWF AND GFS BOTH HINT AT DRY WEATHER AS THE PERIOD BEGINS AS HIGH PRESSURE IN THE WAKE OF MONDAY/S FRONT BEGINS TO EXIT. MODELS THEN SUGGEST WARM...SOUTHERLY GULF AIR ARRIVING IN CENTRAL INDIANA FOR MUCH OF THE END OF THE WORK WEEK AS A DEEP LOW IS EXPECTED TO DEVELOP OVER THE AMERICAN SOUTHWEST. ALOFT SOUTHERLY FLOW REMAINS IN PLACE THROUGH FRIDAY WITH LITTLE IN THE WAY OF UPPER SUPPORT AHEAD OF THE APPROACHING LOW. HOWEVER... DAYTIME HEATING AND MOIST AIR IN PLACE MAY LEAD TO DAILY SHRA/TSRA THROUGH THE PERIOD. THUS WILL KEEP DAILY CHANCES IN THE FORECAST FROM WEDNESDAY FORWARD. BEST CHANCES LOOK TO BE ON FRIDAY NIGHT INTO SATURDAY AS THE DEEP UPPER LOW ARRIVES IN THE OHIO VALLEY FROM THE WEST...PROVIDING DYNAMICS. AS FOR TEMPS DID NOT STRAY FAR FROM SUPERBLEND AT THIS POINT. && .AVIATION /DISCUSSION FOR 120300Z TAF ISSUANCE/... ISSUED AT 1049 PM EDT SAT APR 11 2015 TWEAKED CURRENT CONDITIONS ONLY. PREVIOUS DISCUSSION FOLLOWS... VFR THROUGH THE PERIOD. HIGH PRESSURE OVER THE SITES IS SLOWLY MOVING TO THE EAST. THIS HIGH WILL KEEP LIGHT AND VARIABLE WINDS OVER THE SITES TONIGHT. VERY DRY AIR WILL PRECLUDE ANY FOG FORMATION AND FEW TO SCATTERED CIRRUS WILL BE THE ONLY CLOUDS AROUND. WINDS WILL INCREASE TO AROUND 10 KTS OUT OF THE SOUTHEAST SUNDAY MORNING AND TIME HEIGHTS INDICATE A LITTLE MOISTURE AROUND 12 KFT SO PUT IN A SCATTERED DECK THERE. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...SMF NEAR TERM...SMF/TDUD SHORT TERM...SMF LONG TERM....PUMA AVIATION...CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 11, 4:23 PM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 423 PM EDT SAT APR 11 2015 INZ021-030-031-036>042-045>049-057-062-063-065-069-072-122030- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-RUSH- MONROE-BROWN-DECATUR-MARTIN-JENNINGS- 423 PM EDT SAT APR 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: HIGH PRESSURE WILL BRING DRY CONDITIONS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT AND MONDAY AND THEN AGAIN WEDNESDAY THROUGH FRIDAY. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: A COUPLE OF FRONTS WILL BRING CHANCES FOR THUNDERSTORMS NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051>056-060-061-064-067-068-070-071-122030- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-SULLIVAN-GREENE-BARTHOLOMEW-KNOX-DAVIESS-LAWRENCE- JACKSON- 423 PM EDT SAT APR 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: NEAR BANKFULL AND FLOODING ALONG SOME STREAMS AND RIVERS. HAZARDS: FLOODING. TIMING: FLOODING ONGOING. DISCUSSION: NEAR BANKFULL CONDITIONS AND FLOODING WILL CONTINUE ALONG SOME RIVERS AND STREAMS. PLEASE SEE THE LATEST HYDROLOGIC STATEMENT FOR DETAILS. HIGH PRESSURE WILL PROVIDE DRY CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: RIVER FLOODING WILL CONTINUE ALONG SOME AREA RIVERS. THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT AND MONDAY AND THEN AGAIN WEDNESDAY THROUGH FRIDAY. LIGHTNING IS A THREAT WITH ANY STORM. DISCUSSION: RIVER FLOODING WILL CONTINUE DUE TO RECENT HEAVY RAINS. A COUPLE OF FRONTS WILL BRING CHANCES FOR THUNDERSTORMS NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.